RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1992, Volume 26, Issue 2, Pages 79–82 (Mi faa790)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief communications

On the Hamiltonian formalism for Korteweg?de Vries type hierarchies

V. G. Mikhalev

Vladimir State Pedagogical Institute

Full text: PDF file (516 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1992, 26:2, 140–142

Bibliographic databases:

UDC: 514.8+517.9
Received: 15.02.1991

Citation: V. G. Mikhalev, “On the Hamiltonian formalism for Korteweg?de Vries type hierarchies”, Funktsional. Anal. i Prilozhen., 26:2 (1992), 79–82; Funct. Anal. Appl., 26:2 (1992), 140–142

Citation in format AMSBIB
\Bibitem{Mik92}
\by V.~G.~Mikhalev
\paper On the Hamiltonian formalism for Korteweg?de Vries type hierarchies
\jour Funktsional. Anal. i Prilozhen.
\yr 1992
\vol 26
\issue 2
\pages 79--82
\mathnet{http://mi.mathnet.ru/faa790}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1173092}
\zmath{https://zbmath.org/?q=an:0790.58022}
\transl
\jour Funct. Anal. Appl.
\yr 1992
\vol 26
\issue 2
\pages 140--142
\crossref{https://doi.org/10.1007/BF01075282}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KA39000017}


Linking options:
  • http://mi.mathnet.ru/eng/faa790
  • http://mi.mathnet.ru/eng/faa/v26/i2/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pavlov, MV, “Integrable hydrodynamic chains”, Journal of Mathematical Physics, 44:9 (2003), 4134  crossref  mathscinet  zmath  adsnasa  isi
    2. L. Martínez Alonso, A. B. Shabat, “Hydrodynamic Reductions and Solutions of a Universal Hierarchy”, Theoret. and Math. Phys., 140:2 (2004), 1073–1085  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Ferapontov, EV, “Differential-geometric approach to the integrability of hydrodynamic chains: the Haantjes tensor”, Mathematische Annalen, 339:1 (2007), 61  crossref  mathscinet  zmath  isi
    4. Maxim V. Pavlov, “Integrability of exceptional hydrodynamic-type systems”, Proc. Steklov Inst. Math., 302 (2018), 325–335  mathnet  crossref  crossref  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:315
    Full text:103
    References:40
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020